# SDR DXTA2025082204650

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 9,220 hours, 5,368 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CLIMBING FROM 29000 TO 35000 FT WE SMELLED AN ELECTRICAL BURNING TYPE SMELL AND HAD A RED CAS MSG PACK LEAK. WE RAN THE QRH CHECKLIST AND GOT A A/C TEMP HI AMBER CAS. WE LANDED WITHOUT EVENT. I BELIEVE THIS IS A REPEAT WRITE UP. WHILE AIRCRAFT PRESSURIZED AND SYSTEM RUNNING AND TECHS IN AFT EQUIPMENT COMPARTMENT IT WAS FOUND THE LOWER PRECOOLER INLET DUCT WAS LEAKING(REF ITEM 6.3) AND THE PRECOOLER INLET HEADER WAS LEAKING FROM THE FLANGE(REF ITEM 7) WE ALSO FOUND THE PRECOOLER OUTLET HEADER FLANGE LEAKING (REF ITEM) ALL LEAKS HAVE BEEN SEALED WITH NO ELECTRICAL OR BURNING SMELL PRESENT DURING OPS/LEAK CHECKS OF ENVIRONMENTAL SYSTEM. ALL OPS CHECK COMPLIED WITH NO FAULT FOUND.
